MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coating unraveled.Two 0.035in, 185cm, j tip back-up meier guidewires were used in a tavr procedure.While advancing the guidewire through the sheath, the guidewire's coating unraveled.This occurred on both devices.A non-boston scientific guidewire was used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: d4: lot number, expiration date, unique identifier (udi) #, and h4: device manufacture date.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the customer provided a picture; per media inspection, it can be observed that the coating ptfe of the guidewire was peeled off.Visual and microscopic inspection of the returned guidewire revealed that the coating ptfe was peeled off at several sections.
 
Event or Problem Description

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15161537
Report Number2124215-2022-28836
Device Sequence Number5464082
Product Code DQX
UDI-Device Identifier08714729227908
UDI-Public08714729227908
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0028147111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/19/2022
09/30/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/13/2022
10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale